# SDR 95ZZZX2838

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42SC
- Make and model: Beech F90
- Aircraft serial: LA131
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Tab Sys
- Condition: Out Of Rig
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS RUDDER TRIM TAB BECOMES STUCK WHEN TRIMMED FULL RIGHT.  (REPORTED ON RETURN FROM LOCAL AREA TRAINING FLIGHT AT 14:00).  T/S RUDDER TRIM TAB ACTUATOR, FOUND PEDESTAL KNOB/INDICATOR OUT OF RIG AS WELL AS RUDDER TRIM TAB ACTUATOR/ROD ENDS, AND CABLE STOPS, CAUSING ACTUATOR TO BIND INTERNALLY AT FULL RIGHT.  RIGGED TAB ACTUATOR TO CENTER POSITION, RIGGED ROD ENDS TO CENTER TAB, RESET CABLE STOPS TO ALLOW PROPER TAB TRAVEL TO BOTH SIDES, AND RECENTERED PEDESTAL KNOB/INDICATOR.  ALL WORK DONE IAW BEECHCRAFT F-90 MM, CH. 27-20-00, PG. 7-9.
